# SDR SWAA2023031309685

- Difficulty date: February 23, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 231DF HAS A BAD SCREW INSERT.<[01] REMOVED AND REPLACED 231DF AS PER AMM 53-21-00.;[02] VERIFIED INSTALLATION OF FLOOR PANEL 231DF AS PER AMM 53-21-00.
